MathSciNet Relay Station
MathSciNet bibliographic data
MR1234435 (94h:76013) 76C05 (35Q55)
Caflisch, Russel E. Singularity formation for complex solutions of the $3$D incompressible Euler equations. Phys. D 67 (1993), no. 1-3, 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement